# SDR DALA2020083102898

- Difficulty date: August 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 79,982 hours, 14,229 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

JFK-LHR FLT 0001 ATB- DUE TO CAPTAIN'S WINDSCREEN OUTER PANE SHATTERED IN FLIGHT FL 350. WINDSHIELD ARCED FROM RIGHT TO LEFT LOWER BOTTOM. CORRECTIVE ACTION: REPLACED WINDSHIELD.
